# SDR COMA0210005

- Difficulty date: February 17, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 23,117 hours, 24,186 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 6225734002
- Part serial: 1208
- Condition: Binding
- Location: Avionics
- Part time: 3,879 hours, 4,438 cycles
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT 5009 PILOT AND COPILOT RUDDER PEDALS BINDING.REPLACED THE RUDDER SERVO.
